| Model Number |
FXS4012C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 3 months after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was good.Local infection and abnormal sensation around implant placement were observed during the implant removal surgery.The patient will need another surgical intervention.
Additional Manufacturer Narrative
Please see attached summary memo.